# SDR SIMA201810021001

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 6,633 hours, 4,569 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE WARNING MSG AT 36000. LASTED ABOUT 20 SECONDS. FA SAID NOTHING ABNORMAL. -C/A-ACCOMPLISHED LAV SMOKE DETECTOR SYSTEM TESTING AND OPERATIONAL CHECK AND DID NOT FIND ANY FAULTS IAW AMM AMM 26-14-01 OPC GOOD.
